Dimension-invariant Sobolev imbeddings

Volume 92 / 2011

Miroslav Krbec, Hans-Jürgen Schmeisser Banach Center Publications 92 (2011), 205-217 MSC: Primary 46E35; Secondary 46E30. DOI: 10.4064/bc92-0-14

Abstract

We survey recent dimension-invariant imbedding theorems for Sobolev spaces.

Authors

  • Miroslav KrbecInstitute of Mathematics
    Academy of Sciences of the Czech Republic
    Žitná 25
    115 67 Praha 1, Czech Republic
    e-mail
  • Hans-Jürgen SchmeisserMathematisches Institut
    Fakultät für Mathematik und Informatik
    Friedrich-Schiller-Universität
    Ernst-Abbe-Platz 1–2
    07743 Jena, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image